# SDR QXEA2009020500089

- Difficulty date: February 2, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 18,505 hours, 18,750 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEG - COULD NOT GET THE CABIN TO PRESSURIZE CLIMBING THROUGH 12500 FT GOT A CABIN PRESS WARNING LIGHT TRIED BOTH AUTO AND MANUAL PRESSURIZATION MODES TO TRY DECREASE CABIN ALT NO EFFECT EITHER TRIED TO RECYCLE BLEED SWITCH COULD NOT DECREASE CABIN ALT STARTED DESCENDING FOR GEG.  DIVERTED TO GEG.  GROUND RAN AC PERFORMED FUNCTIONAL TEST OF PRESSURIZATION CONTROL IAW AMM 21-31-00-720-801 CABIN PRESSURIZED IN AUTO AND MANUAL COULD NOT DUPLICATE WITH NO FAULTS IN CDS.  RETURNED TO SERVICE.  NO PARTS REPLACED.
